MAUDE Adverse Event Report: ARTHREX, INC. SMALL WEBER CLAMP, LONG THROW; FORCEPS

ARTHREX, INC. SMALL WEBER CLAMP, LONG THROW; FORCEPS
Model Number SMALL WEBER CLAMP, LONG THROW
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/21/2025, it was reported by a sales representative via (b)(4) that (qty.5) of an ar-5050-05 small weber clamp tip was bent.This was discovered during the case with no patient harm.Additional information was provided on (b)(6) 2025 that all five clamps were bent inward and dull at the tip.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.Dfu-0023-eo: to avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.The complaint allegation could not be confirmed as the device was not returned for investigation.

Brand Name
SMALL WEBER CLAMP, LONG THROW
Common Device Name
FORCEPS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22743196
Report Number1220246-2025-03339
Device Sequence Number18223357
Product Code MDM
UDI-Device Identifier00888867233812
UDI-Public00888867233812
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMALL WEBER CLAMP, LONG THROW
Device Catalogue NumberAR-5050-05
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer12/07/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown